# SDR USAA2011082400030

- Difficulty date: August 17, 2011
- Submitted: August 25, 2011
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 32,476 hours, 19,463 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON LATERAL SHEAR PLATE BETWEEN FR69 TO FR70, Y1285.  REPLACED LATERAL SHEAR PLATE BETWEEN FR69 TO FR70, Y1285 IAW A320 SRM 53-41-14 FIG 10 & SRM 51-74-00.
